Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Treatment for infective diarrhoea

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1444 Questions
hello Sir/Madam, My duaghter, who is 5 months, is suffering with loose motions from past 11 days. Some thing like 5-6 times in a day. Motion looks like watery eggs in while color. Done CRP and got positive result [.24mg]. Doctor started antibiotics like ceftriaxone & amikacin. 1 IV injection in the morning and night. He wants to continue for 5 days. is her condition gone bad? critical ? Pls help me out. thanks
Posted Sat, 15 Mar 2014 in Child Health
Answered by Dr. Synthyia Bhagat 14 minutes later
Brief Answer: relax. Detailed Answer: Hi. Thanks for writing to us. I understand your concern. Relax,there is nothing to worry. Your child is having infective diarrhoea for which doctor has started injectable antibiotics. Continue with medication as advised. Give oral rehydration solution sip by sip after each loose stool. Continue with breastfeeding. Monitor and maintain her hydration. She will be fine in couple of days. Hope I have answered your query. Let me know if I can help further. Wishing your child good health. God bless...
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor